Posted by: Lisa | 2012-08-20


Ive been on esperide for a yesr for my headaches. I take one a day 50mg. Ive decided to stop cold turkey. Its been like a month that im off it, but wow i am feeling deprssed, very moody,impatient and emotional. How long will this last?? What other withdrael symptoms are common? My doc has given me stresam to ake the edge off but its not working. What would u advice??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I do suggest that you consult a psychiatrist. It is possible that you do suffer from depression and might need a script for a very effective, well tolerated product, like Cipralex. The psychiatrist will also do tests to determine if you have a metabolic disease, like an underactive thyroid, causing your symptoms. Esperide will have left your system by now and I do not think that you can expect any side effects after one month of Esperide cessation. Do not stop any chronic medication cold turkey, as it can be detramental to your health.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.